Archiv der Mathematik

, Volume 81, Issue 6, pp 621–626

Generalisations of conjectures of Brauer and Olsson

Original paper

DOI: 10.1007/s00013-003-0832-y

Cite this article as:
Eaton, C. Arch. Math. (2003) 81: 621. doi:10.1007/s00013-003-0832-y

Abstract.

We investigate suitable generalisations of the conjectures of Brauer and Olsson bounding numbers of irreducible characters of certain degrees in a block by invariants of the defect group.

Mathematics Subject Classification (2000):

20C15 20C20 

Copyright information

© Birkhäuser-Verlag 2003

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsUniversity of BirminghamEdgbaston, BirminghamUnited Kingdom
  2. 2.Department of MathematicsUMISTManchesterUnited Kingdom

Personalised recommendations